# SDR SWAA2012121010373

- Difficulty date: November 27, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 26,062 hours, 11,843 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: N6937201
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP ANTI-COLLISION LIGHT LENS IS CRACKED.  REMOVED AND REPLACED LEFT WING TIP ANTI-COLLISION LIGHT LENS IAW B737 AMM 57-21-22 PERFORMED GOOD OPS TEST IAW B737 AMM 57-21-22
